Alert archive / New Hampshire / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Gray, ME

July 15, 20144 counties in New Hampshire

NWS Gray, ME issued this flash flood warning at Jul 15, 2014, 11:41 PM EDT for 4 counties in New Hampshire. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2014, 11:41 PM EDT (03:41 UTC)
Expired
Jul 16, 2014, 2:45 AM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Belknap County, NH, Carroll County, NH, Merrimack County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 125 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 12:30 AM EDTFLASH FLOODPenacook, NHTWO ROAD WASHOUTS IN PENACOOK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 3.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS51 KGYX 160341
FFWGYX
NHC001-003-013-017-160645-
/O.NEW.KGYX.FF.W.0014.140716T0341Z-140716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
1141 PM EDT TUE JUL 15 2014

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  THIS INCLUDES THE CITIES OF...MEREDITH...LACONIA...
  MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  THIS INCLUDES THE CITIES OF...HENNIKER...FRANKLIN...CONCORD...
  NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 245 AM EDT

* AT 1132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. AS MUCH   
  AS 1 TO 2 INCHES OF RAINFALL HAS ALREADY OCCURRED WITHIN THE       
  WARNED AREA. ADDITIONAL THUNDERSTORMS ARE MOVING INTO THESE SAME   
  LOCATIONS FROM THE SOUTHWEST. AN ADDITIONAL 1 TO 2 INCHES OF RAIN  
  COULD FALL...IN AS LITTLE AS ONE HOUR WITH THIS SECOND ROUND OF    
  STORMS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOLFEBORO...TILTON-NORTHFIELD...GILMANTON AND ALTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4304 7151 4306 7153 4305 7164 4315 7168
      4311 7185 4321 7192 4375 7142 4353 7098
      4326 7123 4327 7125 4319 7130 4302 7145

$$

LEGRO
2 follow-up statements
086 
WGUS71 KGYX 160527
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
127 AM EDT WED JUL 16 2014

NHC001-003-013-017-160645-
/O.CON.KGYX.FF.W.0014.000000T0000Z-140716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELKNAP NH-STRAFFORD NH-MERRIMACK NH-CARROLL NH-
127 AM EDT WED JUL 16 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
SOUTHERN CARROLL...MERRIMACK...NORTHWESTERN STRAFFORD AND BELKNAP
COUNTIES...

AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIER RAINFALL WAS EXITING THE WARNING AREA. HOWEVER... 
CONTINUED DRAINAGE FROM THE RECENT RAIN MAY CONTINUE TO CAUSE FLASH 
FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOLFEBORO...
WARNER...TILTON-NORTHFIELD...MEREDITH...LOUDON...LACONIA...
GILMANTON...FRANKLIN...EPSOM...CANTERBURY...BARNSTEAD AND ALTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4304 7151 4306 7153 4305 7164 4315 7168
      4311 7185 4321 7192 4375 7142 4353 7098
      4326 7123 4327 7125 4319 7130 4302 7145

$$

KIMBLE
416 
WGUS71 KGYX 160621
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
221 AM EDT WED JUL 16 2014

NHC001-003-013-017-160631-
/O.CAN.KGYX.FF.W.0014.000000T0000Z-140716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELKNAP NH-STRAFFORD NH-MERRIMACK NH-CARROLL NH-
221 AM EDT WED JUL 16 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN CARROLL...
MERRIMACK...NORTHWESTERN STRAFFORD AND BELKNAP COUNTIES...

ADDITIONAL FLASH FLOODING IS NOT EXPECTED.

LAT...LON 4304 7151 4306 7153 4305 7164 4315 7168
      4311 7185 4321 7192 4375 7142 4353 7098
      4326 7123 4327 7125 4319 7130 4302 7145

$$

KIMBLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 11:39 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 15, 11:39 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1139 PM EDT TUE JUL 15 2014

.SYNOPSIS...
A HUMID AIRMASS WILL REMAIN IN PLACE TONIGHT THROUGH WEDNESDAY.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY...SOME PRODUCING
TORRENTIAL DOWNPOURS. A COLD FRONT WILL SLOWLY MOVE ACROSS THE
REGION LATE WEDNESDAY BRINGING IN A COOLER AND DRIER AIRMASS FOR
LATE WEEK AND WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
.UPDATE...
HAVE ADJUSTED FORECAST FOR LOCATION AND MOVEMENT OF CURRENT
PRECIPITATION SHIELD NOW OVER NEW HAMPSHIRE. MOST INTENSE
CONVECTION IS ON LEADING SOUTHERN EDGE NEAR CONCORD AND CONWAY.
EXPECT PRECIPITATION TO SPREAD OUT TO COVER MOST OF NH AND MAINE
INCH THE NEXT 2-4 HRS WITH PERHAPS THE COAST GETTING LESS QPF AT
INITIALLY. ALTHOUGH INSTABILITY IS WANING SEVERE HAIL AND WIND
REPORTS ARE STILL BEING RECEIVED AND WE CONTINUE TO WARN ON
INDIVIDUAL STORMS.

&&

---2230Z UPDATE---
SEVERE THUNDERSTORMS CONTINUE TO ROLL ACROSS THE CWA THIS EVENING.
WILL KEEP FORECAST AS IS FOR NOW AS FOCUS IS THE ONGOING
CONVECTION. MORE CONVECTION IS FIRING BACK TO OUR WEST OVER
SOUTHERN NEW YORK STATE. WHILE THE BULK OF THE INSTABILITY OVER
OUR AREA HAS BEEN USED UP WITH THE CURRENT ROUND OF
THUNDERSTORMS...WILL HAVE TO WATCH THIS AREA OF CONVECTION FOR
POSSIBLE TRAINING AND FLOOD POTENTIAL AS IT MOVES TOWARD US OVER
THE NEXT FEW HOURS.

/PREVIOUS DISCUSSION.../
VERY MOIST AIRMASS REMAINS IN PLACE AND WILL CONTINUE TO DO SO
THROUGH MUCH OF WEDNESDAY. BREAKS OF SUNSHINE...ESPECIALLY ACROSS
SOUTHERN ZONES...HAS AIDED IN 1000-2000 J/KG OF SBCAPE ACROSS A
GOOD PORTION OF THE CWA. THIS COUPLED WITH 40-50 KT OF DEEP LAYER
SHEAR SHOULD RESULT IN AT LEAST A FEW THUNDERSTORMS THIS AFTERNOON
AND EVENING...WITH THE MAIN THREAT BEING DAMAGING WINDS AND
LOCALIZED FLASH FLOODING /WITH 2 INCH PWATS/. AN ISOLD TORNADO OR
TWO CANNOT BE RULED OUT WITH WEAKENING WARM FRONT STILL VERY
SLOWLY PUSHING NORTHWARD ACROSS THE AREA. THE SVR THREAT WILL WANE
LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING...BUT THE
FLASH FLOOD THREAT WILL CONTINUE OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
HEAVY RAINFALL AND ATTENDANT FLASH FLOOD THREAT WILL CONTINUE
MAINLY THROUGH WEDNESDAY MORNING. A COLD FRONT SHOULD MOVE
OFFSHORE LATE IN THE DAY ENDING THE THREAT FOR HEAVY RAINFALL. A
COOLER AND DRIER AIRMASS WILL MOVE IN FOR WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UPPER LEVEL TROUGH WILL BE SLOW TO MOVE THROUGH BUT SHOULD FINALLY
CLEAR THE AREA BY EARLY FRIDAY. NOT EXPECTING ANY KIND OF
ORGANIZED CONVECTION ON THURSDAY BUT A FEW ISOLATED THUNDERSTORMS
COULD FIRE OFF THE MOUNTAINS. ONCE THE UPPER LEVEL TROUGH CLEARS
THE REGION THOUGH HIGH PRESSURE SHOULD DOMINATE THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...
TAF SITES WILL REMAIN QUITE VARIED ACROSS THE REGION. EXPECT ALL
LOCATIONS TO SEE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING. NORTHERN TAF SITES WILL CONTINUE IFR/LIFR CONDITIONS
THROUGH THIS EVENING AND OVERNIGHT. OTHER LOCATIONS WILL SEE
CONDITIONS DETERIORATE TO IFR/LIFR OVERNIGHT AS FOG SETS UP.
CONDITIONS WILL BE SLOW TO IMPROVE TOMORROW.

LONG TERM...
PRIMARILY VFR CONDITIONS EXPECTED THROUGHOUT THE PERIOD.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
SOUTHWEST FLOW WILL INCREASE TONIGHT ALONG WITH SEAS. SCA FOR SEAS
HAS BEEN EXTENDED THROUGH WED AS MAINLY SEAS TOUCH SCA CRITERIA.

LONG TERM...
NO FLAGS EXPECTED.

&&

.HYDROLOGY...
FLASH FLOOD THREAT CONTINUES THROUGH AT LEAST WEDNESDAY MORNING.
BASIN AVERAGE QPF IS EXPECTED TO BE 1-3 INCHES ALTHOUGH LOCALIZED
AMOUNTS IN AREAS OF TRAINING STORMS COULD BE AS MUCH AS 4 TO 5
INCHES.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MEZ007>009-
     012>014-018>028.
NH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NHZ001>010-013-
     014.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT
     WEDNESDAY FOR ANZ150-152-154.

&&

UPDATE...HANES
Hazardous weather outlook, Jul 15, 1:43 PM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
143 PM EDT TUE JUL 15 2014

MEZ007>009-012>014-018>022-NHZ001>010-013-161745-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-
143 PM EDT TUE JUL 15 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW
STORMS COULD BE SEVERE WITH DAMAGING WINDS AND TORRENTIAL
DOWNPOURS BEING THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL THROUGH WEDNESDAY AS A FRONT STALLS IN THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-NHZ014-161745-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
143 PM EDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW
STORMS COULD BE SEVERE WITH DAMAGING WINDS AND TORRENTIAL
DOWNPOURS BEING THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL THROUGH WEDNESDAY AS A FRONT STALLS IN THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-161745-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
143 PM EDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW
STORMS COULD BE SEVERE WITH DAMAGING WINDS AND TORRENTIAL
DOWNPOURS BEING THE MAIN THREAT. AN ISOLATED WATERSPOUT CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 15, 7:54 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
754 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     5 ENE HAVERHILL         44.06N  71.98W
07/15/2014                   GRAFTON            NH   FIRE DEPT/RESCUE

            TREE BLOCKING BENTON ROAD WITH POWER LINES DOWN.

0430 PM     TSTM WND DMG     BRENTWOOD               42.98N  71.07W
07/15/2014                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES AND WIRES DOWN ON MIDDLE ROAD IN BRENTWOOD

0430 PM     TSTM WND DMG     KENSINGTON              42.93N  70.94W
07/15/2014                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES AND WIRES DOWN ON KIMBLE RD IN KENSINGTON

0430 PM     TSTM WND DMG     NEWTON                  42.87N  71.03W
07/15/2014                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES AND WIRES DOWN ON CHASE ROAD IN NEWTON

0440 PM     TSTM WND DMG     NORTH HAMPTON           42.97N  70.83W
07/15/2014                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES AND WIRES DOWN ON ATLANTIC AVE. IN NORTH HAMPTON

0506 PM     TSTM WND GST     PORTSMOUTH INTL AIRPORT 43.09N  70.82W
07/15/2014  M63 MPH          ROCKINGHAM         NH   ASOS

0515 PM     TSTM WND DMG     2 E HAMPTON             42.94N  70.80W
07/15/2014                   ROCKINGHAM         NH   BROADCAST MEDIA

            TREES DOWN.

0520 PM     TSTM WND DMG     2 NE WESTBROOK          43.70N  70.34W
07/15/2014                   CUMBERLAND         ME   NWS EMPLOYEE

            TREE DOWN ON A HOUSE ON EAST BRIDGE STREET IN
            WESTBROOK... REPORTED BY WMTW CHANNEL 8.

0520 PM     HAIL             3 W PORTLAND            43.66N  70.32W
07/15/2014  E1.25 INCH       CUMBERLAND         ME   SOCIAL MEDIA

            TIME ESTIMATED FROM RADAR. DELAYED REPORT FROM WCSH
            FACEBOOK PAGE.

0521 PM     TSTM WND DMG     YORK                    43.14N  70.65W
07/15/2014                   YORK               ME   SOCIAL MEDIA

            LARGE TREES DOWN IN YORK VILLAGE.

0525 PM     HAIL             PORTLAND                43.66N  70.26W
07/15/2014  E0.25 INCH       CUMBERLAND         ME   TRAINED SPOTTER

0526 PM     HAIL             INDUSTRY                44.75N  70.06W
07/15/2014  E1.00 INCH       FRANKLIN           ME   SOCIAL MEDIA

0530 PM     MARINE TSTM WIND 10 E CAPE NEDDICK       43.18N  70.43W
07/15/2014  M42 MPH          ANZ154             ME   BUOY

0530 PM     TSTM WND DMG     2 NE KENNEBUNK          43.40N  70.52W
07/15/2014                   YORK               ME   TRAINED SPOTTER

            TREES DOWN SOUTH PART OF TOWN

0600 PM     MARINE TSTM WIND PORTLAND BUOY           43.53N  70.14W
07/15/2014  M42 MPH          ANZ154             ME   BUOY

0605 PM     LIGHTNING        PORTLAND                43.66N  70.26W
07/15/2014                   CUMBERLAND         ME   AMATEUR RADIO

            HOUSE ON FIRE OFF OCEAN AVE HOUSE

0610 PM     FLASH FLOOD      RUMFORD                 44.55N  70.55W
07/15/2014                   OXFORD             ME   BROADCAST MEDIA

            RT 2 FLOODED IN MEXICO

0616 PM     FLASH FLOOD      MADISON                 44.80N  69.88W
07/15/2014                   SOMERSET           ME   BROADCAST MEDIA

            MAIN STREET IN MADISON FLOODED VIA TELEVISION REPORT.

0627 PM     TSTM WND DMG     ANSON                   44.80N  69.89W
07/15/2014                   SOMERSET           ME   SOCIAL MEDIA

            TREES DOWN

0635 PM     FLASH FLOOD      ANSON                   44.80N  69.89W
07/15/2014                   SOMERSET           ME   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING

0636 PM     FLASH FLOOD      MADISON                 44.80N  69.88W
07/15/2014                   SOMERSET           ME   EMERGENCY MNGR

            POLICE STATION FLOODED

0641 PM     FLASH FLOOD      MADISON                 44.80N  69.88W
07/15/2014                   SOMERSET           ME   SOCIAL MEDIA

            INTERSECTION OF NICHOLS AND OLD POINT ROAD FLOODED WITH
            AN ESTIMATED 6-12 OF WATER.

0650 PM     FLASH FLOOD      FARMINGTON              44.67N  70.15W
07/15/2014                   FRANKLIN           ME   SOCIAL MEDIA

            APPROXIMATELY 6-12 OF WATER ON BROADWAY STREET.

0653 PM     FLASH FLOOD      FARMINGTON              44.67N  70.15W
07/15/2014                   FRANKLIN           ME   DEPT OF HIGHWAYS

            RT 43 CLOSED DUE TO FLOODING

0713 PM     TSTM WND DMG     SAINT ALBANS            44.91N  69.41W
07/15/2014                   SOMERSET           ME   EMERGENCY MNGR

            MULTIPLE HOUSES DAMAGED WITH TREES DOWN ON HOUSES.

&&

EVENT NUMBER GYX1400093 GYX1400100 GYX1400101 GYX1400103 GYX1400102
GYX1400094 GYX1400110 GYX1400115 GYX1400116 GYX1400106 GYX1400095
GYX1400111 GYX1400097 GYX1400107 GYX1400109 GYX1400096 GYX1400098
GYX1400099 GYX1400113 GYX1400104 GYX1400105 GYX1400108 GYX1400112
GYX1400117 GYX1400114

MLE
Local storm report, Jul 15, 7:58 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
758 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 SSE INDUSTRY          44.71N  70.03W
07/15/2014                   FRANKLIN           ME   AMATEUR RADIO

            TREES DOWN BLOCKING INDUSTRY ROAD. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER GYX1400118

LEGRO
Local storm report, Jul 15, 9:49 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
949 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 SW WINDHAM            42.79N  71.32W
07/15/2014                   ROCKINGHAM         NH   AMATEUR RADIO

            MULTIPLE TREES UPROOTED. DELAYED REPORT.

&&

EVENT NUMBER GYX1400120

LEGRO
Local storm report, Jul 15, 9:50 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
950 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 WSW WINDHAM           42.79N  71.34W
07/15/2014                   ROCKINGHAM         NH   AMATEUR RADIO

            TREES DOWN ON WIRES ON LANCASTER ROAD.

&&

EVENT NUMBER GYX1400121

LEGRO
Special weather statement, Jul 15, 10:20 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1020 PM EDT TUE JUL 15 2014

NHZ008-160300-
MERRIMACK-
1020 PM EDT TUE JUL 15 2014

...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 1100 PM
EDT...

AT 1021 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DUNBARTON...OR ABOUT 8
MILES SOUTHEAST OF HENNIKER...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HENNIKER...DUNBARTON...
HOPKINTON...CONTOOCOOK...BOW...SUNCOOK...PEMBROKE...CONCORD...
PENACOOK AND ALLENSTOWN THROUGH 1100 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4308 7166 4315 7168 4312 7181 4311 7184
      4313 7188 4343 7156 4326 7126 4306 7153
      4305 7164

MLE
Local storm report, Jul 15, 10:47 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1047 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 WNW SEABROOK          42.90N  70.90W
07/15/2014                   ROCKINGHAM         NH   TRAINED SPOTTER

            LARGE TREE BRANCH ON NEW ZEALAND ROAD. TIME ESTIMATED

&&

EVENT NUMBER GYX1400122

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:20 PM EDTSpecial Weather StatementGYXMerrimack40 min
Jul 15, 10:24 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack51 min
Jul 15, 11:04 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford56 min
Jul 15, 11:42 PM EDTSevere Thunderstorm WarningGYXCarroll48 min
Jul 15, 11:54 PM EDTSpecial Weather StatementGYXRockingham36 min

Nearby

Flash Flood Warnings in New Hampshire, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.